MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 11MM XCEL STABILITY SLEEVE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. 11MM XCEL STABILITY SLEEVE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number CB11LT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk date of event is 2021.Event day and event month were not reported.Additional information received: a photo was received for review.Review is in progress and has not yet been completed.Upon completion of photo review, a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Attempts are being made to retrieve the device.To date, no additional information has been received and no device has been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during an unknown procedure, the front end of the product was curled and deformed.It is unknown how the procedure was completed.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/30/2021.Investigation summary: the analysis results found that the cb11lt device was received sterile and with no apparent damage to the packaging.Upon visual inspection, the sleeve was observed to be bent.Due to the condition of the device, no functional testing could be performed.No conclusion could be reached regarding what might have caused the reported event.The damage to the device possibly occurred due to an improper handling of the device.Please reference the instructions for use for more information.It should be noted that as part of our quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.H2: additional information one photo was received for review and based on the photo review, the event described was confirmed however no conclusion or root cause could be determined.Please refer to the device analysis above for full analysis details and conclusion.

Brand Name
11MM XCEL STABILITY SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key12236068
Report Number3005075853-2021-04195
Device Sequence Number3531623
Product Code GCJ
UDI-Device Identifier10705036001324
UDI-Public10705036001324
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberCB11LT
Device Catalogue NumberCB11LT
Device Lot NumberU40H4Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2021
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date08/30/2021
Patient Sequence Number1